Maximal Roman domination numbers in graphs

Ahangar, H. Abdollahzadeh (Corresponding author); Bahremandpour, A.; Sheikholeslami, Seyyed Mahmoud (Corresponding author); Soner, N. D.; Tahmasbzadehbaee, Z. (Corresponding author); Volkmann, Lutz (Corresponding author)

Durban : Department of Mathematics and Applied Mathematics, Univ. of KwaZulu-Natal (2017)
Journal Article

In: Utilitas mathematica
Volume: 103
Page(s)/Article-Nr.: 245-258


  • Department of Mathematics [110000]
  • Chair of Mathematics II (for Engineers) [113210]